# SDR SWAA001918

- Difficulty date: October 2, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 25,561 hours, 23,652 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 178 BULKHEAD HORIZONTAL WEB CRACKED, AFT SIDE, WL 207, LBL 20 & RBL 20.  REPAIRED BULKHEAD PER SRM.
